Symptomatic treatment of low and moderate intensity pain of different origin: toothache, back pain, joints, muscles, rheumatic pain, dysmenorrhea.
Zotec-300 (dexibuprofen) coated tablets 300 mg. №10
This drug belongs to the group of non-steroidal anti-inflammatory and anti-rheumatic drugs, and its main active substance – dexibuprofen – refers to derivatives of propionic acid.
Dexibuprofen, in fact, is a pharmacologically active isomer of racemic ibuprofen. Racemic ibuprofen, in turn, is also a non-steroidal anti-inflammatory drug that has the ability to reduce temperature and relieve pain (antipyretic and analgesic properties).
The mechanism of action of this drug is based on the ability of dexibuprofen to inhibit the synthesis of prostaglandins.
Dosage and administration
The drug Zotec – 300 is taken to relieve pain attacks.
In particular, adults take 1 tablet up to three times a day, after meals.
The initial dose is recommended in the amount of not more than 1 tablet. The daily dose is not more than 900 mg of dexibuprofen, which is taken in 2-3 doses.
You should consult a doctor if the pain symptom does not disappear within 3 days and is accompanied by fever, headache, other related symptoms.